# SDR IPXA2016100408935

- Difficulty date: October 3, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 14,673 hours, 9,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076522200
- Condition: Cracked
- Location: Frm 54 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C2C, AFT CARGO FORWARD BULKHEAD WALL HAS A CRACKED BRACKET AT FRAME 54 LBL 77.  REMOVED & INSTALLED THE BRACKET IAW SRM 51-40-21.
